Spots Of Blood On The Arm After A BCG Vaccine Injection?

Illustration of Spots Of Blood On The Arm After A BCG Vaccine Injection?
Illustration: Spots Of Blood On The Arm After A BCG Vaccine Injection? original-content.imgix.net

Hello, I want to ask, my child was just a vaccine bcg and after returning home on a sleeve there was a blood spot and on the arm of the injection there was no white lump after being vaccinated, did this fail huh?

1 Answer:

A good afternoon. Thank you for asking HealthReplies.com.
The BCG vaccine is one way to protect your child from bacterial infections, especially those that cause tuberculosis. On giving, that is at birth and should be before the age of 3 months when it is over, it is necessary to check first whether there is an infection by the bacteria that causes tuberculosis that has occurred or not.
For intracutane administration, which is just under the skin. So generally what happens is a small lump appears and can enlarge in 2 to 6 weeks
But this does not always happen because it depends on the body's response or deeper injections.
So that not all lump conditions must arise because the body's reaction will be different and the lumps that don't form don't indicate that immunization is failing.
But see and ensure further examination can be done by doctors, especially pediatricians or officers who give these injections.
Thus the information that we can convey may be useful thanks

: by

Related Question

Side Effects Of Eximer Drugs On The Body?

Side Effects Of Eximer Drugs On The Body?

(1 year ago)

I simoehasan my mother’s ITP diagnosis, facts or myths if the drug’s effect / reaction makes a woman stimulate? The problem is I’m afraid my mother why....

Overcoming Cough Accompanied By Prolonged Flu Due To Allergies?

Overcoming Cough Accompanied By Prolonged Flu Due To Allergies?

(1 year ago)

According to the doctor at the puskesmas, I cough and have a cold because of allergies. Indeed, I like to disturb the smell when there is excess odor like smoke or a strong scent. ...

Effects Of Drugs On Kidney Function?

Effects Of Drugs On Kidney Function?

(1 year ago)

Hello, I want to ask. Drugs below disrupt kidney function, yes....

Leave a Reply

Your email address will not be published. Required fields are marked *